It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board

  • Uncharacteristic Breakthrough Bleeding

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 02-22-2012, 04:31 PM   #1
    QA15
    Newbie
    (female)
     
    QA15's Avatar
     
    Join Date: Feb 2012
    Location: Maryland
    Posts: 6
    QA15 HB User
    Uncharacteristic Breakthrough Bleeding

    I have been on the pill for about 7 years, and until about 3 months ago, have never had problems with breakthrough bleeding. I take Levora 0.15/30 continuously, 3 packs straight through and then my period. This regimen has worked fine for me for 7 years now, so I'm not sure why it would stop now.

    I'm not perfect about taking my pill at the exact same time everyday, which I know you are supposed to do, but I also do not use it as my only form of birth control, so it's never been too much of a concern. I know that not taking your pill at the same time everyday can cause breakthrough bleeding, but it's never been a problem in the past, so why would it start now?

    Any ideas? Its really starting to become a serious inconvenience.

     
    Sponsors Lightbulb
       
    Old 02-22-2012, 06:53 PM   #2
    Kszan
    Senior Veteran
    (female)
     
    Join Date: Jun 2006
    Posts: 5,246
    Kszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB User
    Re: Uncharacteristic Breakthrough Bleeding

    I understand that this is the first time you've had breakthrough bleeding in 7 years of being on the same pill, but I from what I understand about people who take it back to back like that, eventually sometimes the breakthrough bleeding happens at some point for whatever reason. I wouldn't call it uncharacteristic because it's not an uncommon thing to have happen when you're on the pill, especially since you're taking it back to back like that. I know it's seriously annoying but there's not really much of a fix for it except to change pills or ride it out. There's really not much else you can do about it, unfortunately.

     
    Old 02-22-2012, 07:05 PM   #3
    QA15
    Newbie
    (female)
     
    QA15's Avatar
     
    Join Date: Feb 2012
    Location: Maryland
    Posts: 6
    QA15 HB User
    Re: Uncharacteristic Breakthrough Bleeding

    I said uncharacteristic because it isn't typical for me. I'm mostly concerned because it's happening almost every week several times. That seems like a lot even for breakthrough bleeding, especially because is isn't light spotting, but rather significant bleeding.

    I have heard that if you remain on the same pill for a long time, your body can adjust to it and the pill will become less effective. Could this be a reason for so much breakthrough bleeding?

     
    Closed Thread

    Tags
    abnormal, breakthrough bleeding, concerned



    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 03:46 PM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!